# SDR DALA13064660980

- Difficulty date: November 26, 2013
- Submitted: November 27, 2013
- Operation: Air carrier
- Aircraft: N980DL
- Make and model: Doug MD-88
- Aircraft serial: 53267
- Aircraft time: 60,190 hours, 44,331 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire Harness
- Condition: Damaged
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING LINE CHECK, NOTED EMERGENCY LIGHT AT SEAT 14DE WAS INOPERATIVE.  REPLACED WIRE HARNESS IAW AMM 33-53 AND OPS CHECKED NORMAL.
